# SDR NP1Y202101180001

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: General aviation
- Filed by: Atlantic Aviation Group Ltd, repair station NP1Y356K
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 61,927 hours, 10,481 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OUTBOARD THRUST REVERSER FOUND DEACTIVATED.  B767-300, REG N348AN IS CURRENTLY UNDERGOING MAINTENANCE .  WHILE CONDUCTING ENGINE PRE-CHECKS, IT WAS DISCOVERED THAT A LOCKOUT PLATE HAD BEEN INSTALLED IN THE DEACTIVATED POSITION ON THE CDU OF THE NR 2 ENGINE OUTBOARD THRUST REVERSER.  THE AIRCRAFT ARRIVED IN THIS CONDITION.  THERE WERE NO VISIBLE STREAMERS, NO ENTRIES IN THE TECH LOG, NO EVIDENCE OF CB’S PULLED AND NO DEACTIVATION PROCEDURES PERFORMED FOR FLIGHT.  DEFECT RECTIFICATION CARD TO INSPECT THE OUTBOARD AND INBOARD THRUST REVERSER AND FOUND THE FOLLOWING PARTS DAMAGED.  OUTBOARD THRUST REVERSER, LOWER FEEDBACK CABLE FOUND BENT AT THE UPPER END, P/N 7-43942-20.   INBOARD THRUST REVERSER, UPPER FEEDBACK CABLE FOUND BENT AT THE CONNECTION TO THE STRUT P/N 7–43942-14.
